MAUDE Adverse Event Report: HOLOGIC INCORPORATED TLIIQ FETAL FIBRONECTIN TEST; ENZYME IMMUNOASSAY, FETAL FIBRONECTIN

HOLOGIC INCORPORATED TLIIQ FETAL FIBRONECTIN TEST; ENZYME IMMUNOASSAY, FETAL FIBRONECTIN
Model Number 1200
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Premature Labor (2465)
Date of Event 10/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the description of the original complaint which was obtained from the medical reporter at the hospital in canada, it appears that the collected specimen sample was incorrectly obtained.Investigation results indicated the rapid ffn cassette was used off-label.The specimen sample was incorrectly collected without the use of a speculum.Per hologic's instructions for use, specimen should only be obtained during a speculum examination.The device involved in this event was not returned for evaluation purposes.Hologic is unable to confirm the issue.A historical review of complaints of false negative results was performed associated with this lot.No other incorrect result was identified.To date, there have been no other similar incident associated with this lot.
 
Event or Problem Description
On january 06, 2018 hologic filed a problem report with health canada and assessed that one was not needed for us.However, based on fda feedback from a recent inspection, hologic decided to file a mdr for the event.Based on the information provided by the customer, the patient presented at 29 weeks on (b)(6) 2017 with symptoms of preterm labour.A fetal fibronectin swab was collected @ 1429 hrs without the use of a speculum but following the guidelines of collecting the swab from the posterior fornix for 10 seconds.The test was run and it reported negative.The patient was discharged only to return in obvious active labour.Patient delivered the same day at 2339 hrs.Hologic was made aware of this issue on december 20, 2017.

Brand Name
TLIIQ FETAL FIBRONECTIN TEST
Common Device Name
ENZYME IMMUNOASSAY, FETAL FIBRONECTIN
Manufacturer (Section D)
HOLOGIC INCORPORATED
10210 genetic center drive
san diego CA 92121
Manufacturer (Section G)
HOLOGIC INCORPORATED
10210 genetic center drive
san diego CA 92121
Manufacturer Contact
abel saluta
10210 genetic center drive
san diego, CA 92121
8584018506
MDR Report Key15635976
Report Number2024800-2022-00688
Device Sequence Number7169219
Product Code LKV
UDI-Device Identifier25420045501154
UDI-Public25420045501154
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P920048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date07/31/2018
Device Model Number1200
Device Catalogue Number01200
Device Lot NumberA7024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale